# SDR ABXA20200803219

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 87,984 hours, 22,504 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798583
- Part serial: 429C
- Condition: Binding
- Location: Rt Engine
- Part time: 2,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE START VALVE WILL NOT OPEN.  AIRCRAFT BTB AND GROUNDED.  R & R RT ENGINE START VALVE, IAW B-767 AMM 80-11-02.  OPERATIONS GOOD.  AIRCRAFT RELEASED.
